# SDR DALA1157450696

- Difficulty date: October 10, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 44,274 hours, 16,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND SEAT MOUNTED ESCAPE PATH EMERGENCY LIGHTS AFT OF DOOR 2L WON'T DISARM.  PER WD 33-51- 16 PAGE 4 FOUND EMERGENCY PSU W736 FAULTS IN OFF POSITION.  REPLACED EPSU W736 PER AMM 33-51-07.  OPERATION CHECKS GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
